# SDR RU3A1005

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 13,079 hours, 6,878 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL230 HEARD NOISE LIKE A PISTOL SHOT. FRONT RIGHT WINDSCREEN SHATTERED. CREW DONNED O2 MASKS AND IMMEDIATELY INITIATED MAX DESCENT TO 5000 FT.
